Results 1 to 4 of 4
1st day of the next forever
  1. #1
    D4Ta is offline Member
    Join Date
    Apr 2008
    Location
    canada
    Posts
    118

    Default 1st day of the next forever

    Well, its sunday, and my last dose of methadone was on friday at 7am. Iam kind of getting a mixed set of ideas. I was told that the actual wd symtoms should last 4-5 days. keep in mind im going cold turkey. and then Ive read that a tapering off methadone can and is done over months. would it not be easier to try the four days, and be done with it? or am I mistaken?
    I am trying somewhat of a version of the thomas recipe.
    B6 pottasium mag. imodium and if needed. valum

  2. #2
    Join Date
    Mar 2011
    Posts
    6

    Thumbs up Hmmm

    I'm new here, this is my first reply.

    How much methadone are you taking? Withdrawals from that drug can be dangerous, even with tapering. I believe "cold turkey" is NOT recommended.

    There are a few addicts in recovery that have chosen the methadone route and have been taking it for decades. They know the risks: that methadone can dangerously interact with many medications. Some have chosen that coma-withdrawal. Others chose to continue their does forever. Others prefer to taper down to nothing and then quit.

    Health is an important issue. Age, general health, etc. all factor into quiting methadone.

    Are you working with a doctor or a detox unit where you live? I would recommend this if you are not.

    Best of luck and fortitude and strength in overcoming your addiction.

    CCC

  3. #3
    D4Ta is offline Member
    Join Date
    Apr 2008
    Location
    canada
    Posts
    118

    Default

    Quote Originally Posted by crystalclearconfusion View Post
    I'm new here, this is my first reply.

    How much methadone are you taking? Withdrawals from that drug can be dangerous, even with tapering. I believe "cold turkey" is NOT recommended.

    There are a few addicts in recovery that have chosen the methadone route and have been taking it for decades. They know the risks: that methadone can dangerously interact with many medications. Some have chosen that coma-withdrawal. Others chose to continue their does forever. Others prefer to taper down to nothing and then quit.

    Health is an important issue. Age, general health, etc. all factor into quiting methadone.

    Are you working with a doctor or a detox unit where you live? I would recommend this if you are not.

    Best of luck and fortitude and strength in overcoming your addiction.

    CCC
    hi and thanks for the reply.
    I was taking 50ml of methadone 4xs a day for pain.
    I JUST went in and got 45ml cuz the doc kicked me off cuz I had work out of town and missed a followup apt.
    this is why I am sooo fed up.
    45 mls today 35 tommorow for 3 days, then 30 for three days, then eventially done on apr3
    its crazy

  4. #4
    D4Ta is offline Member
    Join Date
    Apr 2008
    Location
    canada
    Posts
    118

    Default

    upfate, well its been 3 full days (since friday) that I had 50ml of Methadone.
    not sleeping very well, trying the thomas recipe, not sure if all the sups are whats hurting my guts or the wd. have valum 10s but man, what a hangover they are! ekk!
    was taking remron at nite, kind of a global pill, for anti-depression and as a sleep aid.
    rls is kinna bad, and I got the false yawns?
    Im hopin this gets frickin bettr.
    D

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22